|Histaclear||cetirizine hydrochloride||Brand||New Zealand||10mg||30 Tablets||OTC||$10.97||Add|
|Histaclear||cetirizine hydrochloride||Brand||New Zealand||10mg||90 Tablets||OTC||$19.36||Add|
Some of the items on this page may be marked "Requires Authorization". Why's this? Kiwi must verify the customer's medical history in order to ensure the medication is necessary and used according the direction of a licensed medical practitioner. If you have already demonstrated this, then you may be able to view this product. If not, please email us using the contact page. Medicines have benefits and some have risks. Always read the label and use only as directed. If symptoms persist or you have side effects see your health professional. Brands and generics both contain the same active ingredient(s) and are medically equivalent. Some brands are marketed under different names by the same manufacturer depending on the country of origin. Images are provided as a reference only, the received medicine may vary in packaging, color, pill shape, etc, from one batch to the next. For an item marked "generic" any quality brand may be sent, however you will always receive the active ingredients ordered in the strength(s) ordered.
Histaclear is used for the relief of symptoms of hayfever (seasonal and perennial allergic rhinitis) such as runny nose, nasal and sinus congestion, itchy nose and eyes and sneezing. It may also be used in skin allergies to relieve itching and rashes.
Adults and children 6 years and over: 1 tablet daily
Children 2-6 years: Half (1/2) tablet daily
CAUTION: Do not exceed a maximum dose of 20mg per day. If you have kidney problems, are pregnant or breastfeeding check with your doctor or pharmacist before commencing treatment.
WARNING: Although this medicine is unlikely to affect your ability to drive or operate machinery, a few people may be impaired and care should be taken.
Store below 30 degrees celsius.